# SDR ASAA2013082295871

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 17,627 hours, 5,236 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2088
- Condition: Failed
- Location: A/C Bay
- Part time: 65,913 hours, 33,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN ZONE TEMP ILLUMINATED DURING RECALL. LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET IAW QRH 215.  ACFT GROUNDED. NR 2 ZONE TEMP CONTROLLER BITE REF FIM 21-62, TASK 801 SHOW ZONE TRIM VALVE FAULT.  FOUND AFT COMPARTMENT PASS. ZONE TRIM AIR MOD VALVE BAD.  REPLACED AFT PASSENGER COMPARTMENT ZONE TRIM AIR MODULATING VALVE REF AMM 21-61-21.  OPS CK AND LEAK CK GOOD.
